# SDR AALA2019031199003

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 6,785 hours, 2,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT GALLEY EMERGENCY EXIT SIGN LENS WAS MISSING.  MAINTENANCE REPLACED THE SIGN LENS IAW 33-51-01.
